# SDR TWAA9801001

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 49319271
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 247 - DURING CRUISE, LEFT RED GEAR UNSAFE LIGHT ILLUMINATED.  REPLACED BROKEN SPRING, MFG PART NR 4931927-1, ON LEFT GEAR UPLOCK TARGET.  (M)
